# SDR HEEA0013603

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2764F
- Make and model: Bell 206L-1
- Aircraft serial: 45279
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 8000
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE LEAKAGE AND INDICATOR OUT OF TOLERANCE.
